Show simple item record

contributor authorسمانه صردی زیدen
contributor authorعلی وحیدیان کامیادen
contributor authorسهراب عفتیen
contributor authorSamaneh Soradi zeidfa
contributor authorAli Vahidian Kamyadfa
contributor authorSohrab Effatifa
date accessioned2020-06-06T13:33:56Z
date available2020-06-06T13:33:56Z
date issued2017
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3360060?show=full
description abstractIn this paper, an optimization problem is performed to obtain an approximate solution for a class of fractional optimal control problems (FOCPs) with the initial and final conditions. The main characteristic of our approximation is to reduce the FOCP into a system of Volterra integral equations. Then by solving this new problem, based on minimization and control the total error, we transform the original FOCP into a discrete optimization problem. By obtaining the optimal solutions of this problem, we obtain the numerical solution of the original problem. This procedure not only simplifies the problem but also speeds up the computations. The numerical solutions obtained from the proposed approximation indicate that this approach is easy to implement and accurate when applied to FOCPs.en
languageEnglish
titleNumerical solutions for solving a class of fractional optimal control problems via fixed-point approachen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsRiemann–Liouville fractional derivativeFractional optimal control problemFractional differential equationVolterra-integral equationen
journal titleBoletin de la Sociedad Espanola de Matematica Aplicadafa
pages0-0
journal volume0
journal issue0
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1061765.html
identifier articleid1061765


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record